# SDR HNAA2017071200240

- Difficulty date: July 10, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 41,895 hours, 38,552 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Mlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LANDING GEAR AIR - GND FAILED EICAS MESSAGE.  CMC FOUND A MESSAGE FOR NOSE WOW FAIL IAW FIM 32-63-810-802A.  CHANGED THE NOSE GEAR WOW SWITCH IAW 32-63-02.  SWUNG GEAR AND CLEARED CMC WHEN MTC COMPLETED.
